# SDR C2XA02BT002

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 3,804 hours, 2,617 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 2857
- Condition: Faulty
- Location: Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

EWR---CO3395, CREW REPORTED, "CAPTAINS WINDSHIELD CRACKED IN FLIGHT" DECLARED EMERGENCY; AIRCRAFT LANDED UNEVENTFULLY. MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD I/A/W EMB145 MM 56-10-01. OPS. CHECKED AND HEAT CHECKED GOOD.
